# SDR SWAA2022031612626

- Difficulty date: September 11, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE IS CRACKED (MARKED) / REPAIRED FWD CARGO FWD CORER SCUFF PLATE IAW SWA EA 1A-53-2076 REV 11
